Path:  Home   >  Publication Information
 
Linear preservers for the q-permanent, cycle q-permanent expansions, and positive crossings in digraphs
     (Journal Article)
<Specific Information> <Reference List>
Type: Journal Article
National /International: International
Title: Linear preservers for the q-permanent, cycle q-permanent expansions, and positive crossings in digraphs
Publication Date: 2019
Authors: - Eduardo Marques de Sá
Journal Name: Linear Algebra and its Applications
Volume: 561
Pages: 228-252
Abstract:
Download: Not available
 
     
© 2012 Centre for Mathematics, University of Coimbra, funded by

Science and Technology Foundation

Powered by: rdOnWeb v1.4 | technical support